# SDR GTIA2024041738069

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 13,882 hours, 5,794 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: UNKNOWN
- Condition: Overserviced
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK SMELL ON APPROACH. WE DID NOT HAVE TIME TO TROUBLESHOOT-PERFORMED TSM TASK 05-50-00-810 AND AMM TASK 49-00-00 PROCEDURE FOR LEVEL A INSPECTION OF THE APU. FOUND APU OVERSERVICED . APU OIL WAS REMOVED AND SERVICED TO CORRECT LEVEL IAW AMM 12-13-49. CLEANED APU DOORS AND SURROUNDING AREA. NO SMELL NOTED. A/C OK FOR SERVICE.
